# SDR HALA201506290122

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS SITTING, GOT ECAM FAULT "FUEL CTR TO INNER FAULT" WITH CMC CLASS 1 FUEL INR HI LEVEL 2, 21QJ2. TEST IAW 28-26-00 AND REPLACED RELAY 9QL2.  OP'S CHECK AND BITE CHECK IAW AMM 28-26-00.  ALL OPS AND BITE CHECKED NORMAL.
